# SDR USAA2010071991460

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 32,136 hours, 11,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1757 - LAS - EEL - EMERGENCY LIGHT LENS COVER MISSING FROM ROW 22 LEFT.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS COVER AT ROW 22 LEFT.
